Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 32.

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1992) A characterization of arithmetic subgroups of SL(2,R) and SL(2,C). Mathematische Nachrichten, 159 (1). pp. 245-270. ISSN 0025-584X

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa (1983) All three-manifolds are pullbacks of a branched covering S3 to S3. Transactions of the American Mathematical Society, 279 (2). pp. 729-735. ISSN 1088-6850

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2003) Character varieties and peripheral polynomials of a class of knots. Journal of Knot Theory and its Ramifications, 12 (8). pp. 1093-1130. ISSN 0218-2165

Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1997) Geodesic flows on hyperbolic orbifolds, and universal orbifolds. Pacific Journal of Mathematics, 177 (1). pp. 109-147. ISSN 0030-8730

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa (1987) Nonsimple universal knots. Mathematical Proceedings of The Cambridge Philosophical Society, 102 (1). pp. 87-95. ISSN 0305-0041

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2004) On 2-universal knots. Boletín de la Sociedad Matemática Mexicana. Tercera Serie, 10 (Special Issue). pp. 239-253. ISSN 1405-213X

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1995) On a remarkable polyhedron geometrizing the figure eight knot cone manifold. Journal of Mathematical Sciences. The University of Tokyo, 2 (3). pp. 501-561. ISSN 1340-5705

Brumfield, G. and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María and Ramírez Losada, E. and Short, H. and Tejada Cazorla, Juan Antonio and Toro, M. (2008) On finite index subgroups of a universal group. Boletín de la Sociedad Matemática Mexicana. Tercera Serie, 14 (2). pp. 283-302. ISSN 1405-213X

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2006) On hyperbolic 3-manifolds with an infinite number of fibrations over S1. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 79-93. ISSN 0305-0041

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa (1985) On knots that are universal. Topology. An International Journal of Mathematics, 24 (4). pp. 49-504. ISSN 0040-9383

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2013) On representations of 2-bridge knot groups in quaternion algebras II: The case of the Trefoil knot group. Journal Of Knot Theory And Its Ramifications, 22 (1). ISSN 0218-2165

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2011) On representations of 2-bridge knot groups in quaternion algebras. Journal Of Knot Theory And Its Ramifications, 20 (10). p. 1419. ISSN 0218-2165

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1992) On the Borromean orbifolds: geometry and arithmetic. In Topology '90. Ohio State University Mathematical Research Institute Publications (1). Walter de Gruyter & Co, Berlin, pp. 133-167. ISBN 3-11-012598-6

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1995) On the arithmetic 2-bridge knots and link orbifolds and a new knot invariant. Journal of Knot Theory and Its Ramifications, 4 (1). pp. 81-114. ISSN 0218-2165

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1992) On the character variety of group representations of a 2-bridge link p/3 into PSL(2,C). Boletín de la Sociedad Matemática Mexicana. Segunda Serie, 37 (1-2). pp. 241-262. ISSN 0037-8615

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2000) On the character variety of periodic knots and links. Mathematical Proceedings of the Cambridge Philosophical Society, 129 (3). pp. 477-490. ISSN 0305-0041

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2000) On the character variety of tunnel number 1 knots. Journal of the London Mathematical Society. Second Series, 62 (3). pp. 938-950. ISSN 0024-6107

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa (1988) On the universal group of the Borromean rings. In Differential topology. Lecture notes in mathematics (1350). Springer-Verlag, Berlín, pp. 1-13. ISBN 0075-8434

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Whitten, Wilbur Carrington (1987) On universal groups and three-manifolds. Inventiones Mathematicae, 87 (3). pp. 441-456. ISSN 0020-9910

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2010) On universal hyperbolic orbifold structures in S3 with the Borromean rings as singularity. Hiroshima mathematical journal, 40 (3). pp. 357-370. ISSN 0018-2079

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1996) On volumes and Chern-Simons invariants of geometric 3-manifolds. Journal of Mathematical Sciences. The University of Tokyo, 3 (3). pp. 723-744. ISSN 1340-5705

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2005) Peripheral polynomials of hyperbolic knots. Topology and its Applications, 150 (1-3). pp. 267-288. ISSN 0166-8641

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1991) The Chern-Simons invariants of hyperbolic manifolds via covering spaces. Bulletin of the London Mathematical Society, 31 (3). pp. 354-366. ISSN 0024-6093

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1983) The Whitehead link, the Borromean rings and the knot 946 are universal. Collectanea mathematica, 34 (1). pp. 19-28. ISSN 0010-0757

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (2001) The arithmetic structure of a universal group. Atti del Seminario matematico e fisico dell'Università di Modena, 49 (suppl.). pp. 1-14. ISSN 0041-8986

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1997) The arithmeticity of certain torus bundle cone 3-manifolds and hyperbolic surface bundle 3-manifolds; and an enhanced arithmeticity test. In KNOTS '96. World Scientific Publishing Co, River Edge, pp. 73-80. ISBN 981-02-3093-1

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1992) The arithmeticity of the figure eight knot orbifolds. In Topology '90. Ohio State University Mathematical Research Institute Publications (1). Walter de Gruyter & Co, Berlin, pp. 169-183. ISBN 3-11-012598-6

Brumfield, G. and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María and Ramírez Losada, E. and Short, H. and Tejada Cazorla, Juan Antonio and Toro, M. (2008) Three manifolds as geometric branched coverings of the three sphere. Boletín de la Sociedad Matemática Mexicana. Tercera Serie, 14 (2). pp. 263-282. ISSN 1405-213X

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1993) Universal 2-bridge knot and link orbifolds. Journal of Knot Theory and Its Ramifications, 2 (2). pp. 141-148. ISSN 0218-2165

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1985) Universal knots. In Knot Theory and Manifolds. Lecture Notes in Mathematics (1144). Springe, Berlin, pp. 25-59. ISBN 978-3-540-15680-2

Montesinos Amilibia, José María and Hilden, Hugh Michael and Lozano Imízcoz, María Teresa (1983) Universal knots. Bulletin of the American Mathematical Society, 8 (3). pp. 449-450. ISSN 0273-0979

Hilden, Hugh Michael and Lozano Imízcoz, María Teresa and Montesinos Amilibia, José María (1996) Volumes and Chern-Simons invariants of cyclic coverings over rational knots. In Topology and Teichmüller spaces. World Scientific Publishing Co., Inc, River Edge, pp. 31-55. ISBN 981-02-2686-1

This list was generated on Thu Dec 18 03:33:20 2014 CET.